I was just prescribed adderrall by my doctor. I have taken four in the past three days. I just found out that I am expecting (surprise). I immediately discontinued the use of the med, but am still worried if there is risk of damage to fetus. I was on the short acting generics.
Any info would help. Thank you.
I have a 4 month old healthy daughter that I gavce birth to in December. I was taking pain meds when I found out I was pregnant as well as xanax... The docs. said discontinue all ,meds and everything will be fine and it was. I am not sure with the Addrreall but I am assuming if you stoped taking it already you should be ok. Just talk with your OB and get reassurance so you don't loose your mind worrying but I am sure everything will be fine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.